Year: 2013 Volume: 37 Issue: 3

Table of Contents

Articles

On the existence of (400, 57, 8) non-abelian difference sets PDF
Adegoke Solomon OSIFODUNRIN
The total graph of a finite commutative ring PDF
Ali RAMIN
Derived and residual Sylvester-Hadamard designs and the Smith normal form PDF
İlhan HACIOĞLU
Gorenstein transpose with respect to a semidualizing bimodule PDF
Zengfeng LIU, Xiaoguang YAN
A variation of supplemented modules PDF
Gökhan BİLHAN, Ayşe Tugba GÜROĞLU
Structure theorems for rings under certain coactions of a Hopf algebra PDF
Gaetana RESTUCCIA, Rosanna UTANO
Growth and distortion theorems for multivalent Janowski close-to-convex harmonic functions with shear construction method PDF
Yaşar POLATOĞLU, Hatice Esra ÖZKAN, Emel YAVUZ DUMAN
Half inverse problem for Sturm-Liouville operators with boundary conditions dependent on the spectral parameter PDF
Yu Ping WANG, Chuan Fu YANG, Zhen You HUANG
Oscillation of solutions of a neutral pantograph equation with impulsive perturbations PDF
Kaizhong GUAN
Blow-up phenomena for nonlocal inhomogeneous diffusion problems PDF
Jian-Wen SUN
Commutants and hyper-reflexivity of multiplication operators PDF
Masoumeh FAGHIH-AHMADI, Karim HEDAYATIAN
On the non-propagation theorem and applications PDF
Nassim ATHMOUNI, Mondher DAMAK
Lie groupoids and generalized almost paracomplex manifolds PDF
Fulya ŞAHİN, Mustafa Habil GÜRSOY, İlhan İÇEN
Threshold complexes and connections to number theory PDF
Jonathan PAKIANATHAN, Troy WINFREE
The cyclic behavior of the constrictive Markov operators PDF
Ceésar Emilio VILLARREAL-RODRÍGUEZ
Erratum to: ``Null Mannheim curves in the Minkowski 3-space E13'' PDF
Handan ÖZTEKİN, Mahmut ERGÜT


ISSN: 1303-6149